# SDR UIEA2014062700259

- Difficulty date: June 27, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,766 hours, 21,727 cycles
- System (JASC): 2140 · Heating System
- Part: Control Valve
- Part number: 2780536101
- Part serial: 3879
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEP E 1 F FAILED OF THE CARGO FIRE EXIT ARMED SWITCHES ROUTINE CARD FWD CARGO HEAT MX MSG FAILED TO SHOW THE LOWER EICAS DISPLAY.  REMOVED & INSTALLED NEW FWD CARGO HEAT CONTROL VLV IAW AMM 21-43-00-705-047-003.
